# SDR A6WA20121008549

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORK OF THE MLG TRUNNION LOWER FLANGES FOUND 2 EA OVERSIZED HOLES AND ONE MISSING HOLE FROM FACTORY.  REPAIRED EACH OVERSIZED HOLES AND TREATED MISSING HOLE IAW REO 601R-57-21-1759 REV A, 601R-57-21-1758.
